# SDR AALA202110190457

- Difficulty date: October 14, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 21,766 hours, 10,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 11WL BATTERY DISCHARGED.  REPLACED BATTERY PER AMM 33-51-38-400-002-A.
